Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

Help :/ girly problem. watch

Announcements
    • #1
    • Thread Starter
    #1

    So I've been taking cerazette for the past 7 years. It has completely stopped my periods and haven't had one for 7 years. But the past week I started getting period pains, and then today I started having a period :/ what's going on? I know it's normal to have one now and then, but for one to just come after 7 years?
    Offline

    15
    ReputationRep:
    I think you should see a doctor tbh.
    Offline

    1
    ReputationRep:
    I'm sure it's nothing to worry about, but go and see your GP and ask them about it
    Offline

    3
    ReputationRep:
    (Original post by sassy123)
    I think you should see a doctor tbh.
    I second that notion
    Offline

    2
    ReputationRep:
    For 7 years??
    I agree with sassy, go see a doctor.
    Offline

    0
    ReputationRep:
    I didnt know you could stop having your period for such a long time?! Is this even normal..?
    Offline

    1
    ReputationRep:
    Lucky, no period for 7 years...I'm not sure, did you miss a pill or w/e? If you're truly worried go see a doctor love.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 2, 2011
Poll
Do you agree with the proposed ban on plastic straws and cotton buds?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.